MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? CRT-D; Defibrillator, Automatic Implantable Cardioverter, With Crt-D

BOSTON SCIENTIFIC CORPORATION MOMENTUM? CRT-D; Defibrillator, Automatic Implantable Cardioverter, With Crt-D
Model Number G125
Medical Device Problem Codes Failure to Capture (1081); Over-Sensing (1438); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system was scheduled for battery replacement.During the procedure, the non boston scientific left ventricular (lv) lead showed no capture in lv only at 7.5 v, however lv capture in was observed in temp brady while in voo mode.It was determined that lv sensing was programmed off due to right atrial (ra) oversensing, and the lv egm appeared flat during lv threshold testing and temp brady.The only difference was that rvs was allowed during the threshold test, which reset the timing.During the battery replacement procedure, three distinct morphologies were observed.Further testing was performed in right ventricular (rv) only pacing, which had similar capture to the lv.None of the lv ring configurations had capture and the cause was not identified.Crt-d explant was completed successfully.No additional adverse patient effects were reported.Product return was requested.
 
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and resolution.At this time, no further information is available.Should additional information become available this report will be updated.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
MOMENTUM? CRT-D
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Crt-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50603670
Report Number2124215-2026-47242
Device Sequence Number10605670
Product Code NIK
UDI-Device Identifier00802526589126
UDI-Public(01)00802526589126(17)230415
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/15/2023
Device Model NumberG125
Device Catalogue NumberG125
Device Lot Number146399
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/17/2026
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale